# SDR CALA2025072106786

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 66,006 hours, 27,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK .   EMERGENCY EXIT LIGHT AT SEAT ROW 22ABC INOPERATIVE.   REPLACED WHITE PROXIMITY LIGHT. OPS CHECK OK. REF AMM 33-51.
